# SDR SWIA200617395

- Difficulty date: November 13, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 2,839 hours, 1,933 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 4971262
- Part serial: 44290900
- Condition: Smoke
- Location: Acars
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME FROM THE ACARS PRINTER THEN IT QUIT WORKING.  REPLACED ACARS PRINTER IAW CRJ AMM 23-22-05.  OPERATIONAL CHECKS GOOD.
